# SDR SWAA2022020119792

- Difficulty date: August 21, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 36,837 hours, 25,471 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LW LOWER FIXED TRAILING EDGE WIGGLE PLATE CRACKED JUST IB OF #1 PYLON TAILCONE / REMOVED AND REPLACED L/W LOWER FIXED T/E WIGGLE PLATE I/B OF #1 PYLON PER S.R.M. 51.40.02.0G.0 STEPS 4.B. AND PER BOEING DWG 115A2001
